MathSciNet Relay Station
MathSciNet bibliographic data
MR1422244 62L15 (60G40)
Shiryaev, A. N. Minimax optimality of the method of cumulative sums (CUSUM) in the continuous time case. (Russian) Uspekhi Mat. Nauk 51 (1996), no. 4(310), 173--174; translation in Russian Math. Surveys 51 (1996), no. 4, 750–751
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement